MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. FLEX NECK PERITONEAL DIALYSIS CATHETER; PD CATHETER

MERIT MEDICAL SYSTEMS INC. FLEX NECK PERITONEAL DIALYSIS CATHETER; PD CATHETER
Catalog Number CF-5260
Medical Device Problem Codes Fracture (1260); Material Perforation (2205)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.Should the device be returned at a later date, the investigation will be re-opened.
 
Event or Problem Description
The account alleges that post pd catheter placement, the catheter became damaged and detached within the patient.Placement was completed in october without any concerns.Admission was necessary 4 weeks post implant procedure.

Brand Name
FLEX NECK PERITONEAL DIALYSIS CATHETER
Common Device Name
PD CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
8012084662
MDR Report Key12902235
Report Number1721504-2021-00081
Device Sequence Number4956055
Product Code FJS
UDI-Device Identifier00884450170199
UDI-Public884450170199
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K970159
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCF-5260
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2021
Initial Report FDA Received Date11/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Required Intervention;
Patient SexUnknown